Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: F. Schwank
Title: Randwertprobleme und andere Anwendungsgebiete der höheren Analysis für Physiker, Mathematiker und Ingenieure
Additional book information Leipzig, Teubner, 1951. 6+406 pp. $5.47.

Review Information

Reviewer: A. Erdélyi
Journal: Bull. Amer. Math. Soc. 58 (1952), 274-276
PII: S 0002-9904(1952)09609-9